×

zbMATH — the first resource for mathematics

A countable system of convolution equations. (English. Russian original) Zbl 0718.47008
Sov. Math. 34, No. 7, 45-48 (1990); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1990, No. 7(338), 40-43 (1990).
The results for a finite system of convolution equations, given by the authors in an earlier paper, are generalized to a denumerable system. Conditions of solvability and the unicity of the solution are proved.

MSC:
47A50 Equations and inequalities involving linear operators, with vector unknowns
47G10 Integral operators
PDF BibTeX XML Cite